# SDR R61A2020102200698

- Difficulty date: October 4, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 26,941 hours, 19,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON FWD FUSELAGE FLOOR STRUCTURE, RT INBOARD SEAT TRACK BEAM AT FR 17.  FUSELAGE FLOOR STRUCTURE RT INBOARD SEAT TRACK BEAM AT FR 17 REPLACED, IAW EMB SRM 51-43-01 AND SRM 51-41-02.  A/C REMAINS IN CHECK.
